# SDR REXA2018052700418

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 24,569 hours, 17,219 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 2896010662
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSE TO BOTH FWD FA O2 MASKS ARE DAMAGED DUE TO KINKING. INSTALLED 2 OXYGEN MASKS ASSY PN 289-601-066-2 AT FWD FLIGHT ATTENDANT POSITION IAW AMM 35-21-09.
